We present a direct construction of a topological degree for multivalued vector ﬁelds I − F in a Banach space, where F takes closed, bounded, convex (or non convex) values and the set-valued range of F is precompact in the Pompeiu–Hausdorff metric. Some useful properties of our topological degree are established. Applications to ﬁxed point theory including a Borsuk’s type result are considered.
Cite this article
Francesco S. De Blasi, Pando Gr. Georgiev, Hukuhara’s Topological Degree for non Compact Valued Multifunctions. Publ. Res. Inst. Math. Sci. 39 (2003), no. 1, pp. 183–203DOI 10.2977/PRIMS/1145476153